# SDR IPXA2021081372710

- Difficulty date: August 12, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 24,489 hours, 15,230 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Plate
- Part number: A5724443320039
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300LH WING #5 SLAT TRACK HAS BROKEN SHUTTER STOP PLATE.REMOVED AND REPLACED PLATE IAW A300 SRM 51-40-21.
